Singulair is used as a FDA off label usage to treat Capsular Contracture and in some cases of recurrence of capsular contracture in a preventative fashion. This does not apply to you for the following reason: Although capsular contractures following breast augmentation can occur just about anytime, most women start having symptoms around three months after their breast implant surgery. This is because it takes some time for a capsule to form and then to scar down (contracture). Therefore it is probably too early at 3 weeks to be concerned about this problem. Your signs and symptoms are most likely from muscle spasm although other factors could also cause this. Your plastic surgeon should be able to sort this our in short order.
I do not think using this early on will affect the strength of your tummy tuck scar.You can try it and see if you get a response from it.
You should discuss this with your surgeon. In general you should not start taking a medication to potentially treat capsular contracture without the advice of your surgeon.
It is best to discuss this with your plastic surgeon. Singulair is not FDA approved for capsular contracture. In my experience, I have not seen it work well for capsular contracture, but there are some small studies that suggest it may work. I have instead began offering Aspen After Surgery Ultrasound treatment for early capsular contracture with good results. I don't believe that Singulair would effect your tummy tuck scar tissue, but I would recommend asking your plastic surgeon directly.
In my over the internet opinion there should be no issue. BUT I am NOT your surgeon so please check with the operative surgeon for their OK...
I have used Singulair with mixed results in capsular contracture patients. I don't think that the Singulair will adversely effect the muscle tightening (imbrication) that was done during your tummy tuck.
I would not be at all concerned about Singulair weakening the abdominal wall muscle plication component of your tummy tuck from 3.5 months ago.